Mathematics of Zernike Polynomials: A Review

C McAlinden, M McCartney, J Moore

Research output: Contribution to journalArticle

19 Citations (Scopus)
LanguageEnglish
Pages820-827
JournalCLINICAL AND EXPERIMENTAL OPHTHALMOLOGY
Volume39
Issue number8
DOIs
Publication statusPublished - Nov 2011

Cite this

McAlinden, C ; McCartney, M ; Moore, J. / Mathematics of Zernike Polynomials: A Review. In: CLINICAL AND EXPERIMENTAL OPHTHALMOLOGY. 2011 ; Vol. 39, No. 8. pp. 820-827.
@article{379aab31f0bd42a4b7a8571270c59212,
title = "Mathematics of Zernike Polynomials: A Review",
author = "C McAlinden and M McCartney and J Moore",
year = "2011",
month = "11",
doi = "10.1111/j.1442-9071.2011.02562.x",
language = "English",
volume = "39",
pages = "820--827",
journal = "Clinical & Experimental Ophthalmology",
issn = "1442-6404",
number = "8",

}

Mathematics of Zernike Polynomials: A Review. / McAlinden, C; McCartney, M; Moore, J.

In: CLINICAL AND EXPERIMENTAL OPHTHALMOLOGY, Vol. 39, No. 8, 11.2011, p. 820-827.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mathematics of Zernike Polynomials: A Review

AU - McAlinden, C

AU - McCartney, M

AU - Moore, J

PY - 2011/11

Y1 - 2011/11

U2 - 10.1111/j.1442-9071.2011.02562.x

DO - 10.1111/j.1442-9071.2011.02562.x

M3 - Article

VL - 39

SP - 820

EP - 827

JO - Clinical & Experimental Ophthalmology

T2 - Clinical & Experimental Ophthalmology

JF - Clinical & Experimental Ophthalmology

SN - 1442-6404

IS - 8

ER -